# SDR SWAA2022121373651

- Difficulty date: November 19, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB INSPAR RIB, HSS 129.50, WAS CRACKED.   REMOVED THE DAMAGE  IAW SRM 55-10-09-2R-5, REPAIR 5, FIGURE 206, DETAIL B.   TREATED AND PRIMED IAW SRM 55=10-09-2R-5, REPAIR 5.   INSTALLED THE REPAIR IAW SRM 55-10-09-2R-5, REPAIR 5.
